International Journal of Communications, Network and System Sciences

Vol.4 No.11(2011), Paper ID 8655, 4 pages

DOI:10.4236/ijcns.2011.411083

 

Algorithms for Integer Factorization Based on Counting Solutions of Various Modular Equations

 

Boris S. Verkhovsky

 

 

Copyright © 2011 Boris S. Verkhovsky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Verkhovsky, "Algorithms for Integer Factorization Based on Counting Solutions of Various Modular Equations," International Journal of Communications, Network and System Sciences, Vol. 4 No. 11, 2011, pp. 675-682. doi: 10.4236/ijcns.2011.411083.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.